# SDR DL757030428

- Difficulty date: May 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 59,372 hours, 32,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N85119
- Condition: Cracked
- Location: Fs 560, S-22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER STRUCTURE AND WEB OF THE C1 DOOR CUTOUT FWD FRAME AT  FS 560 WERE FOUND CRACKED BETWEEN STRINGERS 21R & 22R.  THE CRACKS ARE TYPICAL OF AD 2002-24-02 AND BAC S/B 757-53A0080.THE OUTER CHORD WAS DAMAGED DURING THE REPAIR.  ALL CRACKS  AND DAMAGES WERE TRIMMED OUT.  THE CHORDS WERE REPAIRED     WITH ALUMINUM REPAIR ANGLES AND THE WEB WITH A DOUBLER.  THEREPAIRS WERE ACCOMPLISHED PER ER/S 384900-14AD.
